C. diff Directory
C. diff refers to a bacterium called Clostridium difficile, or C. difficile. Infection with this bacteria can lead to diarrhea and serious inflammation of the colon (colitis). It most often affects those who take antibiotics for an extended period of time. Follow the links below to find WebMD's comprehensive coverage about how C. diff is contracted, what symptoms it causes, how to treat it, and much more.
What Is C. Diff?
If you’re taking antibiotics and develop a serious case of diarrhea, you could have a bacterial infection known as C. diff. Learn more from WebMD about the symptoms and what doctors can do to treat it.
Clostridium Difficile Colitis-Other Places To Get Help
A list of resources for information on Clostridium difficile Colitis.
MRSA and Other Hospital Acquired Infections: Reducing Your Risks
Hospital-acquired infections are common. WebMD provides tips for avoiding staph and other infections after surgery.
Probiotics for Diarrhea
Probiotics may help prevent travelers' diarrhea, diarrhea from antibiotics, and more. A guide to the best sources and kinds of probiotics.